Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 77, NWS Tallahassee, FL

November 5, 200915 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 5, 2009, 3:55 PM EST for 15 counties in Georgia; 16 counties in Florida. It took effect at Nov 6, 2009, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2009, 3:55 PM EST (20:55 UTC)
In effect from
Nov 6, 2009, 12:00 PM EST
Expired
Nov 6, 2009, 6:00 PM EST
In force
6 hr
Issued by
NWS Tallahassee, FL
All 31 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 42 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 052055
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU NOV 5 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND...

.DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF 
LOW RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY.
EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT 
ARE EXPECTED ACROSS A LARGE PORTION OF NORTHERN FLORIDA. 
RELATIVE HUMIDITY IS ONLY EXPECTED TO REACH CRITICAL 
VALUES FOR AN HOUR OR TWO ACROSS THE SOUTHEAST BIG
BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW RED
FLAG CONDITIONS TO BE MET.

FLZ007>019-026>029-034-060000-
/O.UPG.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/
/O.NEW.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/
/O.CON.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
355 PM EST THU NOV 5 2009 /255 PM CST THU NOV 5 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE 
HUMIDITY AND HIGH DISPERSION INDICES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
4 follow-up statements
000 
WWUS82 KTAE 052306
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EST THU NOV 5 2009

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO
6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND...

.DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF LOW
RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY. EXTENDED
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED
ACROSS A LARGE PORTION OF NORTHERN FLORIDA. RELATIVE HUMIDITY IS
ONLY EXPECTED TO REACH CRITICAL VALUES FOR AN HOUR OR TWO ACROSS
THE SOUTHEAST BIG BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW
RED FLAG CONDITIONS TO BE MET.

FLZ007>019-026>029-034-061230-
/O.EXP.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/
/O.CON.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
606 PM EST THU NOV 5 2009 /506 PM CST THU NOV 5 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5
PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
HIGH DISPERSION INDICES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

WOOL/MROCZKA
000 
WWUS82 KTAE 061004
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 AM EST FRI NOV 6 2009

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6
PM EST /5 PM CST/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.DISCUSSION...A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE 
FORECAST AREA TODAY. EXTENDED DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT ARE EXPECTED ACROSS THE FLORIDA PANHANDLE AND 
BIG BEND RESULTING IN RED FLAG CONDITIONS. RELATIVE HUMIDITY IS
ONLY EXPECTED TO REACH CRITICAL VALUES FOR AN HOUR OR TWO ACROSS
THE SOUTHEAST CORNER OF ALABAMA AND PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL GEORGIA.

FLZ007>019-026>029-034-062030-
/O.CON.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
504 AM EST FRI NOV 6 2009 /404 AM CST FRI NOV 6 2009/

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS EVENING DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
000 
WWUS82 KTAE 061826
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EST FRI NOV 6 2009

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF SOUTH-CENTRAL GEORGIA DUE TO ONGOING
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE
FORECAST AREA THIS AFTERNOON. EXTENDED DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT ARE ONGOING ACROSS THE FLORIDA PANHANDLE
AND BIG BEND RESULTING IN RED FLAG CONDITIONS. RELATIVE HUMIDITY
IS NOW EXPECTED TO REMAIN AT OR JUST BELOW 25 PERCENT ACROSS
PORTIONS OF SOUTH-CENTRAL GEORGIA AND RED FLAG WARNINGS ARE NOW
IN EFFECT FOR THESE AREAS AS WELL. FURTHER WEST INTO SOUTHWEST 
GEORGIA AND SOUTHEAST ALABAMA...BRIEF DURATIONS OF RELATIVE 
HUMIDITY NEAR 25 PERCENT ARE STILL EXPECTED...HOWEVER CRITICAL
DURATIONS SHOULD NOT BE MET.

GAZ127>131-145>148-156>161-062130-
/O.EXA.KTAE.FW.W.0077.000000T0000Z-091106T2300Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT-COOK-BERRIEN-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
126 PM EST FRI NOV 6 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO
ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY AT OR BELOW 25
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-062130-
/O.CON.KTAE.FW.W.0077.000000T0000Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
126 PM EST FRI NOV 6 2009 /1226 PM CST FRI NOV 6 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
000 
WWUS82 KTAE 061937
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EST FRI NOV 6 2009

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF SOUTH-CENTRAL GEORGIA DUE TO ONGOING LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE
FORECAST AREA THIS AFTERNOON. EXTENDED DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT ARE ONGOING ACROSS THE FLORIDA
PANHANDLE AND BIG BEND RESULTING IN RED FLAG CONDITIONS. RELATIVE
HUMIDITY IS NOW EXPECTED TO REMAIN AT OR JUST BELOW 25 PERCENT
ACROSS PORTIONS OF SOUTH-CENTRAL GEORGIA AND RED FLAG WARNINGS
ARE NOW IN EFFECT FOR THESE AREAS AS WELL. FURTHER WEST INTO
SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA...BRIEF DURATIONS OF
RELATIVE HUMIDITY NEAR 25 PERCENT ARE STILL EXPECTED...HOWEVER
CRITICAL DURATIONS SHOULD NOT BE MET.

FLZ007>019-026>029-034-062300-
/O.CON.KTAE.FW.W.0077.000000T0000Z-091106T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
237 PM EST FRI NOV 6 2009 /137 PM CST FRI NOV 6 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ127>131-145>148-156>161-062300-
/O.CON.KTAE.FW.W.0077.000000T0000Z-091106T2300Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT-COOK-BERRIEN-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
237 PM EST FRI NOV 6 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING 
DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

MROCZKA/AUSTIN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 3:46 PM EST, 9 minutes earlier.

Area forecast discussion, Nov 5, 3:46 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EST THU NOV 5 2009

.SYNOPSIS...20UTC SFC ANALYSIS STILL SHOWING MID SECTION OF THE
COUNTRY BEING DOMINATED BY A HIGH PRESSURE SYSTEM. OVERALL...UPPER
LEVEL RIDGE IS SETTLED OVER THE WESTERN CONUS AND TROF IS EXITING
THE NORTHEASTERN CONUS. UPPER LEVEL RIDGE WILL SLOWLY PROGRESS
THROUGH THE CENTRAL US AND DAMPEN OUT AS IT MOVES THROUGH THE
WEEKEND. 12Z SOUNDING SHOWING VERY DRY MID LEVELS...AND THE
FORECAST SOUNDINGS CONTINUE TO SHOW THIS TREND OVER THE NEXT FEW
DAYS WITH WINDS EVENTUALLY VEERING FROM NORTHEAST THIS AFTERNOON
TO EAST BY LATE FRIDAY. PWAT VALUES TODAY ARE 0.55 INCHES AND ARE
FORECASTED TO DROP EVEN LOWER OVER THE NEXT FEW DAYS. THEREFORE
THE POPS OVER THE CWA ARE NEAR ZERO THROUGH LATE IN THE WEEKEND.
VIS SAT IMAGERY STILL SHOWING A FEW STRAY CLOUDS OFFSHORE...BUT
MOSTLY CLEAR CONDITIONS OVER LAND FOR TODAY AND TOMORROW. PERFECT
FALL TEMPERATURES AND SKY COVER EXPECTED THROUGH THE REMAINDER OF
THE WEEK AS TEMPERATURES WILL REACH THE MID TO UPPER 70S TODAY
THROUGH SATURDAY WITH LOWS IN THE MID TO LOW 40S THROUGH THE
WEEKEND.

OTHERWISE...SMALL CRAFT ADVISORY IS IN EFFECT FOR MARINE ZONES WITH
HEIGHTENED WINDS AND SEAS TODAY. THIS SCA MAY BE EXTENDED IN LATER
FORECASTS AS CONDITIONS DO NOT REALLY IMPROVE THROUGH THE END OF THE
WEEK AND WEEKEND. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR
ALL FL ZONES IN CWA UNTIL 6PM EST...AND A WATCH IS IN EFFECT
TOMORROW...ALTHOUGH THIS MIGHT BE UPGRADED LATER. LAST POINT OF
INTEREST...MODELS STILL NOT SHOWING MUCH CONTINUITY ON THE TRACK
OR INTENSITY OF TROPICAL STORM IDA AFTER IT PASSES THROUGH
NICARAGUA...BUT CLIMATOLOGY SUGGESTS THAT IF IT MAKES IT ACROSS
THE MOUNTAINS OF NICARAGUA AND INTO THE GOMEX THAT IT WOULD NOT
AFFECT OUR CWA DIRECTLY.

&&

.SHORT TERM...TODAY THROUGH SATURDAY...A DRY COLD FRONT PUSHED
THROUGH THE TRI-STATE REGION WEDNESDAY WITH LITTLE OR NO IMPACT ON
OUR WEATHER. THE NEXT AND STRONGER DRY COLD FRONT WAS CURRENTLY
CUTTING THROUGH EASTERN TENNESSEE SOUTHWESTWARD INTO SOUTHERN
ARKANSAS. THIS FRONT WILL RAPIDLY PUSH TO THE SOUTHEAST TODAY AND
THROUGH THE LOCAL REGION THIS AFTERNOON. A VERY DRY AIRMASS AND
COOLER TEMPERATURES WILL FILTER IN BEHIND THE FRONT WHICH IS SURE TO
BRING RED FLAG CONDITIONS TO OUR FLORIDA ZONES AT LEAST FOR THE NEXT
FEW DAYS. THE OTHER IMPACT WILL BE COOLER TEMPERATURES WITH LOWS
GENERALLY IN THE LOWER 40S TONIGHT AND AGAIN SATURDAY MORNING. A FEW
OF THE NORMALLY COLDER LOCATIONS MAY DIP INTO THE UPPER 30S BOTH
MORNINGS. HIGH TEMPERATURES WILL WILL BE COOLEST ON FRIDAY WITH
LOWER 70S COMMON ACROSS THE INLAND AREAS.

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)...LARGE UNCERTAINTY EXISTS
DURING THE EXTENDED PERIOD...REVOLVING AROUND THE EVOLUTION OF
SOUTHERN GULF LOW PRESSURE AND THE TRACK OF IDA. GUIDANCE IN GENERAL
AGREEMENT IN BRINGING DEEP GULF MOISTURE NORTH ACROSS THE AREA
STARTING LATE SUNDAY AS LOW PRESSURE DEVELOPS OVER THE WESTERN
GULF. 04/12Z ECMWF IS A BIT QUICKER WITH THE INCOMING MOISTURE AND
HAVE SPLIT THE DIFFERENCE WITH THE 05/00Z GFS FOR ONSET OF HIGHER
POPS. MODELS AGREE THAT TUESDAY SHOULD HAVE THE HIGHEST POPS IN THE
EXTENDED. THE GREATER UNCERTAINTY LIES IN THE WIND FIELDS AND THE
POPS BEYOND TUESDAY. GFS IS VERY AGGRESSIVE BRINGING IDA INTO THE
EAST CENTRAL GULF BY TUESDAY WITH A VERY TIGHT GRADIENT OVER THE
COASTAL WATERS. ECMWF SOLUTION KEEPS IDA IN THE CARRIBEAN THROUGHOUT
THE FORECAST PERIOD. ATTM...PREFER THE LESS AGGRESSIVE EURO SOLUTION
AND HAVE LEANED TOWARDS THAT FOR WINDS/POPS TUESDAY AND BEYOND.

&&

.AVIATION (THROUGH 18Z FRIDAY)...VFR CONDITIONS TO PREVAIL THROUGH
THE TAF PERIOD. NO CONCERNS OTHER THAN OCCASIONAL GUSTY WIND
(APPROACHING 20 KNOTS) FROM THE NORTH THIS AFTERNOON/EARLY EVENING.
THESE WINDS WILL DIMINISH WITH THE SETTING OF THE SUN THIS EVENING.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1PM EST FRIDAY.
CONDITIONS AT THE BUOYS APPEAR TO STILL BE AROUND SCA CRITERIA AND
ARE FORECASTED TO REMAIN AT THIS HEIGHTENED LEVEL FOR QUITE AWHILE.
SCA MAY NEED TO BE EXTENDED FURTHER INTO THE WEEKEND AS CONDITIONS
DO NOT APPEAR TO GET BETTER BEFORE SUNDAY. WINDS WILL REMAIN OUT OF
THE NORTHEAST THIS AFTERNOON AND EVENING...BUT WILL GRADUALLY VEER
TO THE EAST BY FRIDAY EVENING. THE DRIVING FACTOR BEHIND THE
HEIGHTENED WINDS AND SEAS IS THE HIGH PRESSURE SYSTEM IN THE
SOUTHEAST THAT WILL CONTINUE TO DOMINATE THE REGION THROUGH THE
WEEKEND.

&&

.FIRE WEATHER...A LARGE DOME OF HIGH PRESSURE WILL SLIDE NORTH OF
THE FORECAST AREA THROUGH THE NEXT SEVERAL DAYS. THIS RIDGE WILL
PROVIDE THE AREA WITH SEVERAL MORE DRY AND TRANQUIL DAYS. AFTERNOON
RELATIVE HUMIDITY VALUES ARE ONCE AGAIN EXPECTED TO DROP BELOW
CRITICAL LEVELS FOR SEVERAL HOURS ACROSS NORTHERN FLORIDA ON FRIDAY.
LOW LEVEL MOISTURE WILL SLOWLY BEGIN TO RETURN FROM THE EAST DURING
THE UPCOMING WEEKEND...HOWEVER RELATIVE HUMIDITY VALUES MAY AGAIN
BRIEFLY APPROACH CRITICAL LEVELS. ACROSS SOUTHWEST GEORGIA AND
SOUTHEAST ALABAMA...RELATIVE HUMIDITY VALUES MAY BRIEFLY APPROACH
CRITICAL LEVELS FRIDAY AFTERNOON...HOWEVER EXTENDED DURATIONS ARE
NOT EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   44  74  47  74  52 /   0   0   0   0  10
PANAMA CITY   49  75  52  74  58 /   0   0   0   0  10
DOTHAN        45  73  46  74  51 /   0   0   0   0  10
ALBANY        43  72  43  74  49 /   0   0   0   0  10
VALDOSTA      45  74  45  75  54 /   0   0   0   0  10
CROSS CITY    46  75  48  77  56 /   0   0   0   0  10
APALACHICOLA  49  71  54  73  59 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM
     CST/ FRIDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION/FIRE WX...MROCZKA
LONG TERM...CAMP/BARRY
REST OF DISCUSSION...M BARRY
Hazardous weather outlook, Nov 5, 4:51 AM EST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EST THU NOV 5 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-061000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
451 AM EST THU NOV 5 2009 /351 AM CST THU NOV 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MODERATE NORTHEAST FLOW WILL RESULT IN EXERCISE CAUTION WINDS AND
SEAS OVER THE LOCAL WATERS TODAY. WINDS AND SEAS ARE EXPECTED TO
INCREASE TO ADVISORY LEVELS TONIGHT IN THE WAKE OF A FAST MOVING
DRY COLD FRONT. A VERY DRY AIR MASS WILL ALSO FILTER IN BEHIND THE
FRONT AND INCREASE THE FIRE DANGER OVER THE TRI-STATE REGION WITH
RED FLAG CRITERIA BEING MET OVER NORTH FLORIDA THIS AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADVISORY LEVEL WINDS AND SEAS CAN BE EXPECTED ACROSS THE LOCAL
WATERS AT LEAST THROUGH THE WEEKEND. DRY CONDITIONS ON FRIDAY MAY
ONCE AGAIN PROMPT THE ISSUANCE OF A RED FLAG WARNING OVER NORTH
FLORIDA. RAIN CHANCES WILL RETURN TO THE FORECAST LATE SUNDAY INTO
EARLY TO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 9:26 AM ESTSmall Craft AdvisoryTAE24 hr

Nearby

Red Flag Warnings in Florida, 2009Red Flag Warnings in Georgia, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.